# SDR DALA2016042103125

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=54 FROM BS 256 TO BS 340 IN REF CARD 14, ZONE 200. CARD 88 ZONE 200.  SEAT TRACK WAS REPAIRED IAW SRM 53-20-52, FIG 201, REPAIR 5 CONFIGURATION -7005.
